# SDR AALA2019040219017

- Difficulty date: March 30, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 26,233 hours, 2,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLASHLIGHT AT RIGHT HAND CENTER PARTICIONS WAS FAULTY. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER 25-64-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
